# SDR AALA2021042600086

- Difficulty date: April 26, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 64,240 hours, 28,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Overheated
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

DURING GROUND OPS AT THE GATE THE LEFT OVER-WING EMERGENCY EXIT BATTERY PACK OVERHEATED AND SEPARATED.
